| Catalog Number |
SCPX146MH |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Deformity/ Disfigurement (2360)
| Date of Event |
02/15/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was not returned.However, the mentor failure analysis lab received the video for evaluation on february 19, 2024.The analysis has begun but is not complete at this time.When the investigational analysis has been completed, a supplemental report will be submitted.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: right deflation.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a 56-year-old female patient underwent breast surgery with a 650cc mentor cpx4 plus, smooth, medium height and experienced expander deflation on her right side postoperatively.As a result, the expander was explanted on (b)(6) 2024.
Additional Manufacturer Narrative
On (b)(6) 2024, video, and photos analysis was completed as follows: upon visual evaluation of the video and photos provided in the complaint, the tissue expander appears to have a tear at the union between the base and shell.As the product involved in this complaint was discarded, the device couldn´t be analyzed according to our procedures.Based on the information currently available, a notification was sent to mentor's manufacturing team for further investigation.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Based on the manufacturing investigation, the process controls and data records collected for the deflated tissue expander are within specification.Therefore, the tear reported is not able to be confirmed as a manufacturing-related defect.As part of mentor¿s quality process, all devices are manufactured, inspected, and released to approved specifications.No corrective and preventive action (capa) is required now.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post-market surveillance.Manufacturer¿s reference number: (b)(4).